zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed points of compatible maps of type $(\beta)$ on fuzzy metric spaces. (English) Zbl 0915.54004
Summary: The purpose of this paper is to obtain some common fixed point theorems for compatible maps of type $(\beta)$ on fuzzy metric spaces. The results extend, generalize and fuzzify several fixed point theorems on metric spaces, Menger probabilistic metric spaces, uniform spaces and fuzzy metric spaces.

MSC:
54A40Fuzzy topology
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] Badard, R.: Fixed point theorems for fuzzy numbers. Fuzzy sets and systems 13, 291-302 (1984) · Zbl 0551.54005
[2] Banach, S.: Theorie LES operations lineaires, manograie mathematyezne. (1932)
[3] Butnarin, D.: Fixed points for fuzzy mappings. Fuzzy sets and systems 7, 191-207 (1982)
[4] Y.J. Cho, Fixed points in fuzzy metric spaces, submitted. · Zbl 0887.54003
[5] Deng, Z. K.: Fuzzy pseduo-metric spaces. J. math. Anal. appl. 86, 74-95 (1982) · Zbl 0501.54003
[6] Edelstein, M.: On fixed and periodic points under contraction mappings. J. London math. Soc. 37, 74-79 (1962) · Zbl 0113.16503
[7] Erceg, M. A.: Metric spaces in fuzzy set theory. J. math. Anal. appl. 69, 205-230 (1979) · Zbl 0409.54007
[8] Fang, J. X.: On fixed point theorems in fuzzy metric spaces. Fuzzy sets and systems 46, 107-113 (1992) · Zbl 0766.54045
[9] George, A.; Veeramani, P.: On some results in fuzzy metric spaces. Fuzzy sets and systems 64, 395-399 (1994) · Zbl 0843.54014
[10] Grabiec, M.: Fixed points in fuzzy metric space. Fuzzy sets and systems 27, 385-389 (1988) · Zbl 0664.54032
[11] Iséki, K.: Some applications of Banach type contraction principles. Math. sem. Notes. Kobe univ. 4, 211-214 (1976)
[12] Istratescu, I.: A fixed point theorem for mappings with a probabilistic contractive iterate. Rev. roumaire. Math. pure appl. 26, 431-435 (1981) · Zbl 0476.60006
[13] Jungck, G.: Commuting mappings and fixed points. Amer. math. Monthly 83, 261-263 (1976) · Zbl 0321.54025
[14] Jungck, G.: Compatible mappings and common fixed points. Internat. J. Math. math. Sci. 9, 771-779 (1986) · Zbl 0613.54029
[15] Jungck, G.; Murthy, P. P.; Cho, Y. J.: Compatible mapping of type (A) and common fixed points. Math. japonica 38, 381-390 (1993) · Zbl 0791.54059
[16] Kramosil, I.; Michalek, J.: Fuzzy metric and statistical metric spaces. Kybernetika 11, 336-344 (1975) · Zbl 0319.54002
[17] Laleva, O.; Seikkala, S.: On fuzzy metric spaces. Fuzzy sets and systems 12, 215-229 (1984) · Zbl 0558.54003
[18] Mishra, S. N.; Sharma, N.; Singh, S. L.: Common fixed points of maps on fuzzy metric spaces. Internat. J. Math. math. Sci. 17, 253-258 (1994) · Zbl 0798.54014
[19] H.K. Pathak, Y.J. Cho, S.S. Chang and S.M. Kang, Compatible mappings og type (P), Rev. Res. Univ. Novi Sad., to appear.
[20] Rhoades, B. E.: A comparison of various definitions of contractive mappings. Trans. amer. Math. soc. 226, 257-290 (1977) · Zbl 0365.54023
[21] Rhoades, B. E.: Contractive definitions revisited. Contemp. math. 21, 189-205 (1983) · Zbl 0528.54037
[22] Schweizer, B.; Sklar, A.: Statistical metric spaces. Pacific J. Math. 10, 313-334 (1960) · Zbl 0091.29801
[23] Sehgal, V. M.; Bharucha-Reid, A. T.: Fixed points of contraction mappings on probabilistic metric spaces. Math. systems theory 6, 97-102 (1972) · Zbl 0244.60004
[24] Sessa, S.: On a weak commutativity condition of mappings in fixed point considerations. Publ. inst. Math. (Beograd) 32, 149-153 (1982) · Zbl 0523.54030
[25] Shostak, A. P.: Two decades of fuzzy topology: basic ideas, notions and results. Russian math. Surveys 44, 123-186 (1989) · Zbl 0716.54004
[26] Singh, S. L.: Some common fixed point theorems in L-spaces. Math. sem. Notes. Kobe univ. 7, 91-97 (1979) · Zbl 0419.54029
[27] Singh, S. L.; Kasahara, S.: On some recent results on common fixed points. Corrigendum 14, 1075 (1983) · Zbl 0488.54035
[28] Singh, S. L.; Ram, B.: Common fixed points of commuting mappings in 2-metric spaces. Math. sem. Notes Kobe univ. 10, 197-208 (1982) · Zbl 0498.54042
[29] Tivari, B. M. L.; Singh, S. L.: A note on recent generalizations of jungck contraction principle. J. UPGC soc. 3, 13-18 (1986) · Zbl 0638.54040
[30] Weiss, M. D.: Fixed points, separation and induced topologies for fuzzy sets. J. math. Anal. appl. 50, 142-150 (1975) · Zbl 0297.54004
[31] Zadeh, L. A.: Fuzzy sets. Inform. and control 8, 338-353 (1965) · Zbl 0139.24606